# SDR HALA9800321

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46906
- System (JASC): 2330 · Entertainment System
- Part: Pa System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - FLT 23 - STATIC INTERFERENCE HEARD FROM OVERHEAD SPEAKER/HEADSET AT WHICH TIME THE NR 1 F/D, NR 1 FMA, AND NR 1 GPS WENT BLANK.  AFTER STATIC STOPS, F/D, GPS RETURN TO NORMAL, FMA STAYS BLANK.  WHEN MODE TEST SWITCH IS DEPRESSED, FMA RETURNS TO NORMAL.  OCCURRED 3 TIMES ON FINAL.  UNABLE TO DUPLICATE STATIC ON NR 1 OVERHEAD SPEAKER/HEADSET.  OPS CHECK OK ON GROUND.  OK FOR SERVICE.  (M)
